# SDR CA011019005

- Difficulty date: September 14, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Emb EMB-145LR
- Engine: Allsn AE3007A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bevel Gear
- Part number: 23061402
- Condition: Fractured
- Location: Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR SHUTTLE 5864 CLT-HSV AFTER TAKEOFF, THE NR 1 ENGINE SHUTDOWN. THE CREW PERFORMED EMERGENCY PROCEDURES BUT THERE WAS NO INDICATION AS TO THE REASON FOR THE SHUTDOWN. THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITH NO FURTHER PROBLEMS. MX WAS CALLED. MX REMOVED AND REPLACED NR 1 ENGINE. OP CHECKS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE. ENGINE STRIP AT RRC REVEALED THAT THE GEARSHAFT BEVEL PINION RADIAL DRIVE AS FAILED. THE RADIAL DRIVE QUILLSHAFT DRIVES THE ACCESSORY GEARBOX FAILED PART AND ASSOCIATED PARTS SHIPPED TO ROLLS ROYCE FOR INVESTIGATION.
